# SDR DALA2017081506250

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT PIT STATION 747 FUSELAGE FRAME FREE FLANGE IS DENTED BETWEEN STRINGERS 23 AND 24L. MAINTENANCE FABRICATED AND INSTALLED REPAIR IAW ERA 559869-14 REV ORIGINAL, AND ERA PRI 559869-14.
